# SDR LS1R99108

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 369D29630521
- Condition: Intermittent
- Location: Oil Temperature
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE INDICATOR INTERMITTENTLY JUMPS.  REMOVED AND REPLACED.  (X)
